# SDR DXTA200400361

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 8,517 hours, 6,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER POSITIVE RATE OF CLIMB DURING TAKEOFF THE GEAR WOULD NOT FULLY RETRACT, WHEN THE GEAR SELECTOR WAS MOVED TO THE UP POSITION THE MAIN GEARS WOULD NOT STOW AND THE RED GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  TROUBLESHOT LANDING GEAR SYSTEM, FOUND GEAR HANDLE WAS NOT ACTIVATING THE MICRO SWITCHES (LEVER HANGING UP).  ACCESS GEAR HANDLE, LUBED MICRO SWITCH RAMP AND LEVER.  CYCLED GEAR APPROX 12 TIMES, ALL OPS CHECKS GOOD REF THE CESSNA 560 MM CHAPTER 32-31-01 & 32-30-00.
